# SDR C1HA200397015

- Difficulty date: October 19, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Emer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERIOR WING LIGHT INOP.  REMOVED & REPLACED BATTERY PACK AT STA 835.  REF M/M CH 33-50-23, OPS OK.
